Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 203, NWS Milwaukee, WI

October 2, 2006Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 2, 2006, 5:20 PM CDT for Marquette County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2006, 5:20 PM CDT (22:20 UTC)
Expired
Oct 2, 2006, 6:02 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Marquette County, WI

The radar

The Milwaukee radar (KMKX), 121 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 5:21 PM CDTHAIL 0.51 S Packwaukee, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 1:53 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-625 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 022220
SVRMKX
WIC077-022315-
/O.NEW.KMKX.SV.W.0203.061002T2220Z-061002T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT MON OCT 2 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 615 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES SOUTH OF WESTFIELD...OR ABOUT 15 MILES
  NORTH OF PORTAGE...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTELLO BY 540 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920

$$

HENTZ
5 follow-up statements
000 
WWUS53 KMKX 022223
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT MON OCT 2 2006

WIC077-022315-
/O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/
MARQUETTE WI-
523 PM CDT MON OCT 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MARQUETTE COUNTY...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WESTFIELD TO ENDEAVOR...OR
ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF WAUTOMA TO 10 MILES
NORTH OF PORTAGE...MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HARRISVILLE BY 530 PM CDT...
  GLEN OAK BY 535 PM CDT...
  MONTELLO BY 540 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920

$$

MK
000 
WWUS53 KMKX 022238
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT MON OCT 2 2006

WIC077-022315-
/O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/
MARQUETTE WI-
538 PM CDT MON OCT 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MARQUETTE COUNTY...

AT 533 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HARRISVILLE TO ENDEAVOR...OR ALONG A LINE EXTENDING FROM 16 MILES
SOUTH OF WAUTOMA TO 8 MILES NORTHEAST OF PORTAGE...MOVING EAST AT 20
MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHEASTERN MARQUETTE COUNTY AT 550 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920

$$

MK
000 
WWUS53 KMKX 022248
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT MON OCT 2 2006

WIC077-022315-
/O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/
MARQUETTE WI-
548 PM CDT MON OCT 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MARQUETTE COUNTY...

AT 546 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MONTELLO
TO ENDEAVOR...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
PORTAGE TO 8 MILES NORTH OF PORTAGE...MOVING EAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHERN MARQUETTE COUNTY AT 600 PM CDT
  RURAL SOUTHEASTERN MARQUETTE COUNTY AT 610 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920

$$

MK
000 
WWUS53 KMKX 022300
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT MON OCT 2 2006

WIC077-022315-
/O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/
MARQUETTE WI-
559 PM CDT MON OCT 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MARQUETTE COUNTY...

AT 554 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR GLEN OAK...OR ABOUT 12 MILES NORTHEAST OF
PORTAGE...MOVING SOUTHEAST AT 35 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920

$$

MK
000 
WWUS53 KMKX 022302
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CDT MON OCT 2 2006

WIC077-022312-
/O.CAN.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/
MARQUETTE WI-
602 PM CDT MON OCT 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920

$$

MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:56 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 2, 2:56 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT MON OCT 2 2006

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM TIMING OVERNIGHT AND
NEXT ROUND OF THUNDERSTORMS TUESDAY.

IN THE SHORT TERM...SEVERE WEATHER PARAMETERS COMING TOGETHER FOR
SEVERE WEATHER ACROSS CWA THIS EVENING. VERY IMPRESSIVE MID LEVEL
LAPSE RATES OVER 8 C/KM AHEAD OF 18 UNIT 500 MILLIBAR VORTICITY
CENTER OVER NORTHERN IOWA...LIFTED INDICATES -5 TO -7 AND TOTAL
TOTALS APPROACHING 60 SHOULD PRODUCE ELEVATED AND SOME SURFACE
BASED SEVERE WEATHER STORMS THROUGH EARLY TONIGHT.
RUC/NGM/NAM/GFS PROGS TAKE 500 MILLIBAR VORTICITY INTO SOUTHERN
LOWER MICHIGAN BY 12Z TUESDAY. SO EXPECT CONVECTION TO WIND DOWN
AFTER MIDNIGHT HOURS. THEN CLEARING SKIES AND VERY LIGHT LOW LEVEL
WIND REGIME WILL ALLOW FOG FORMATION ESPECIALLY OVER SOUTH CENTRAL
WISCONSIN.

IN THE LONG TERM...ATTENTION TURNS TO BETTER POTENTIAL FOR SEVERE
WEATHER TUESDAY. PROGS IN VERY GOOD AGREEMENT TRACKING LOW
PRESSURE SYSTEM ALONG WARM FRONT INTO CWA WITH TIME. PROGS HAVE
SLOWED MOVEMENT OF LOW FROM PREVIOUS RUNS. THUS NOW EXPECT AIRMASS
TO DESTABILIZE FURTHER DURING THE DAY AS WARM FRONT PUSHES JUST
NORTH OF CWA. PROGS INDICATE LIFTED INDEX VALUES APPROACHING -9
WITH SURFACE BASED CAPE AROUND 2000 J/KG AND FAVORABLE SHEAR VALUES.
IF FRONT PUSHES NORTH OF CWA...THEN EXPECT LATE AFTERNOON AND
EARLY NIGHTTIME SEVERE CONVECTION ORIGINATING FORM EASTERN IOWA
AND SOUTHWEST WISCONSIN. HOWEVER IF TONIGHT/S CONVECTION KEEPS
WARM FRONT OVER CWA FOR TUESDAY...SEVERE CONVECTION WILL
CONCENTRATE ALONG FRONT AND COULD FIRE OFF EARLIER.

IN THE LONG LONG TERM...PERIOD OF COOLER AND DRIER
WEATHER FOLLOWS ENDING OF SHOWERS EARLY WEDNESDAY AS STRONG HIGH
SETTLES OVER GREAT LAKES REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TZ
Hazardous weather outlook, Oct 2, 4:05 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT MON OCT 2 2006

WIZ046-047-051-052-056>060-062>072-031100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
405 PM CDT MON OCT 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE PRIMARY THREAT IS
FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS
SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-665-031100-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
405 PM CDT MON OCT 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL 7 PM THIS EVENING FROM
NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR ILLINOIS. SMALL
CRAFT ADVISORIES ARE IN EFFECT UNTIL 10 PM THIS EVENING FROM NORTH
POINT LIGHTHOUSE NORTH TO SHEBOYGAN. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS THIS EVENING...PRODUCING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS MAY BE
REACHED TUESDAY NIGHT...AND LAST THROUGH WEDNESDAY NIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY.

TZ
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Oct 2, 4:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             5 SW WESTFIELD          43.83N 89.57W
10/02/2006  E0.88 INCH       MARQUETTE          WI   TRAINED SPOTTER

&&

PJS
Local storm report, Oct 2, 4:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             WSW WESTFIELD           43.88N 89.49W
10/02/2006  M0.88 INCH       MARQUETTE          WI   TRAINED SPOTTER

0452 PM     HAIL             2 W KINGSTON            43.69N 89.17W
10/02/2006  E0.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            RELAYED THROUGH COUNTY SHERIFF

0439 PM     HAIL             2 E WESTFIELD           43.88N 89.45W
10/02/2006  E0.75 INCH       MARQUETTE          WI   LAW ENFORCEMENT

            TREEES DOWN IN WESTFIELD

&&

PJS
Local storm report, Oct 2, 5:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     4 NE PARDEEVILLE        43.58N 89.24W
10/02/2006  E55.00 MPH       COLUMBIA           WI   TRAINED SPOTTER

            STORM SPOTTER REPORTING 50-55 MPH WINDS

&&

PJS
Local storm report, Oct 2, 5:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND GST     4 NW FRIESLAND          43.63N 89.12W
10/02/2006  E70 MPH          COLUMBIA           WI   TRAINED SPOTTER

            TRAINED SPOTTER IN RURAL NORTHEAST COLUMBIA COUNTY
            REPORTING SUSTAINED 60 MPH WIND WITH GUSTS TO 70 MPH.
            WINDS RIPPED A ROOF OFF OF A TIN BUILDING.

&&

PJS
Local storm report, Oct 2, 5:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             KINGSTON                43.69N 89.13W
10/02/2006  E0.75 INCH       GREEN LAKE         WI   TRAINED SPOTTER

0509 PM     HAIL             4 N CAMBRIA             43.60N 89.11W
10/02/2006  E0.88 INCH       COLUMBIA           WI   TRAINED SPOTTER

&&

PJS
Local storm report, Oct 2, 5:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT MON OCT 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             KINGSTON                43.69N 89.13W
10/02/2006  E0.75 INCH       GREEN LAKE         WI   EMERGENCY MNGR

&&

PJS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 8:59 PM CDTSevere Thunderstorm WarningMKXDodge31 min
Oct 1, 9:29 PM CDTSevere Thunderstorm WarningMKXDodge, Washington31 min
Oct 1, 10:45 PM CDTSpecial Marine WarningMKX60 min
Oct 1, 11:41 PM CDTSevere Thunderstorm WarningMKXFond du Lac49 min
Oct 2, 2:16 AM CDTFlash Flood WarningMKXFond du Lac, Sheboygan89 min
Oct 2, 3:47 AM CDTFlash Flood WarningMKXFond du Lac, Sheboygan88 min
Oct 2, 6:17 AM CDTSevere Thunderstorm WarningMKXMilwaukee28 min
Oct 2, 6:37 AM CDTSpecial Marine WarningMKX41 min
Oct 2, 4:04 PM CDTSevere Thunderstorm WarningMKXMarquette56 min
Oct 2, 4:43 PM CDTSevere Thunderstorm WarningMKXGreen Lake62 min
Oct 2, 4:47 PM CDTSevere Thunderstorm WarningMKXColumbia43 min
Oct 2, 5:03 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac57 min
Oct 2, 5:30 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock45 min
Oct 2, 5:35 PM CDTSevere Thunderstorm WarningMKXColumbia40 min
Oct 2, 5:38 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington67 min
Oct 2, 5:54 PM CDTSevere Thunderstorm WarningMKXSheboygan66 min
Oct 2, 5:58 PM CDTSpecial Marine WarningMKX107 min
Oct 2, 5:59 PM CDTSevere Thunderstorm WarningMKXWalworth, Waukesha61 min
Oct 2, 6:10 PM CDTSevere Thunderstorm WarningMKXJefferson35 min
Oct 2, 6:12 PM CDTSevere Thunderstorm WarningMKXColumbia33 min
Oct 2, 6:23 PM CDTSevere Thunderstorm WarningMKXOzaukee42 min
Oct 2, 6:35 PM CDTSevere Thunderstorm WarningMKXDane25 min
Oct 2, 6:44 PM CDTSevere Thunderstorm WarningMKXMilwaukee33 min
Oct 2, 6:47 PM CDTSevere Thunderstorm WarningMKXColumbia28 min
Oct 2, 6:49 PM CDTSevere Thunderstorm WarningMKXJefferson26 min
Oct 2, 6:55 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth, Waukesha65 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.